# SDR SWAA2025110732095

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 16,772 hours, 8,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT EMERGENCY LIGHTING BATTERY PACK AT ROW 20 FAILED A CAPACITY CHECK. REMOVED AND REPLACED THE BATTERY PACK IAW MM 33-51-06.
